Alert archive / Utah / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 86, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Sep 16, 2011, 9:27 PM MDT for Iron County, Washington County, Utah. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 16, 2011, 9:27 PM MDT (03:27 UTC)
- Expired
- Sep 16, 2011, 10:05 PM MDT
- In force
- 38 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Iron County, UT, Washington County, UT
The radar
The Cedar City radar (KICX), 68 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 3.5 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3726 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
701 WUUS55 KSLC 170327 SVRSLC UTC021-053-170430- /O.NEW.KSLC.SV.W.0086.110917T0327Z-110917T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 927 PM MDT FRI SEP 16 2011 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN IRON COUNTY IN UTAH NORTHWESTERN WASHINGTON COUNTY IN UTAH * UNTIL 1030 PM MDT * AT 925 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES NORTHWEST OF ENTERPRISE...OR 15 MILES NORTHEAST OF BEAVER DAM...MOVING EAST SOUTHEAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE... ENTERPRISE... NEWCASTLE AND PINTO PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3775 11335 3740 11349 3759 11401 3778 11393 TIME...MOT...LOC 0326Z 276DEG 22KT 3767 11388 $$ ROGOWSKI
1 follow-up statement
766 WWUS55 KSLC 170405 SVSSLC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1005 PM MDT FRI SEP 16 2011 UTC021-053-170414- /O.CAN.KSLC.SV.W.0086.000000T0000Z-110917T0430Z/ WASHINGTON UT-IRON UT- 1005 PM MDT FRI SEP 16 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN IRON AND NORTHWESTERN WASHINGTON COUNTIES IS CANCELLED... THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE WARNING HAS BEEN CANCELLED. A SECOND STRONG CELL IS APPROACHING THE UTAH/NEVADA BORDER AT THIS TIME AND IS EXPECTED TO MOVE THROUGH SOUTHWESTERN IRON AND NORTHWESTERN WASHINGTON COUNTIES WITHIN THE NEXT HOUR. LAT...LON 3775 11335 3740 11349 3759 11401 3778 11393 TIME...MOT...LOC 0404Z 276DEG 22KT 3765 11359 $$ TRAPHAGAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 4:27 PM MDT, 5 hours earlier.
Area forecast discussion, Sep 16, 4:27 PM MDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 427 PM MDT FRI SEP 16 2011 .SYNOPSIS...A TROUGH WILL CONTINUE TO TRACK THROUGH THE NORTHERN TWO-THIRDS OF THE STATE THROUGH TOMORROW MORNING. A DRIER WESTERLY FLOW ALOFT WILL DEVELOP ACROSS UTAH LATE IN THE WEEKEND...AND REMAIN IN PLACE EARLY NEXT WEEK. && .DISCUSSION...THE FIRST SIGNIFICANT TROUGH OF THE COOLER SEASON IS TRACKING ACROSS UTAH AT THIS TIME. LINGERING MOISTURE INTERACTING WITH BROAD LIFT ASSOCIATED WITH DECENT PVA AND INCREASED DIURNALLY INDUCED INSTABILITY HAS PRODUCED NUMEROUS SHOWERS AND STORMS OVER THE NORTH AND ISOLATED SEVERE STORMS AND FLASH FLOOD PRODUCERS OVER THE SOUTH. A VERY ACTIVE AFTERNOON WILL LINGER THROUGH THIS EVENING AS SUPPORTING WAVES UPSTREAM WILL CONTINUE TO MOVE THROUGH THE NORTHERN TWO-THIRDS OF THE STATE. WILL FOCUS ON THE WEATHER OVER THE NEXT 24 HOURS AS IT WILL BE THE MOST ACTIVE OF THE PERIOD. FIRST A FOCUS ON THE SOUTH...APPROACHING SHORT WAVE COUPLED WITH INCREASED DIURNAL INSTABILITY ALLOWED FOR RAPID DEVELOP THIS AFTERNOON. MLCAPE VALUES OF 1000+ J/KG CAPE AND MODEST SHEAR HAS ENABLED SOME CONVECTION TO BECOME ORGANIZED WITH ONE BOW ECHO NOTED EAST OF ESCALANTE...A LARGE HAIL SIGNATURE ASSOCIATED WITH A CELL NEAR GOBLIN VALLEY...AND NUMEROUS HEAVY RAINERS THAT IN ONE CASE PRODUCED WIDESPREAD FLASH FLOODING IN ZION NATIONAL PARK WITHIN THE LAST HOUR. THE SOUTH MOST LIKELY IS REACHING PEAK INSTABILITY AT THIS TIME AND SEVERE POTENTIAL SHOULD WANE RAPIDLY OVER THE NEXT COUPLE OF HOURS. FLASH FLOOD POTENTIAL HOWEVER WILL REMAIN ELEVATED WELL INTO THE EVENING. ACTIVITY ACROSS THE NORTH HAS BEEN A BIT MORE MUNDANE THUS FAR...BUT RECENT RADAR SIGNATURES INDICATE POTENTIAL FOR SIGNIFICANT RAINFALL ALONG THE CENTRAL WASATCH FRONT IN THE 5PM TO 8PM WINDOW. THE WELL DEFINED VORT LOBE THAT TRACKED OUT OF CENTRAL NEVADA EARLIER TODAY WILL SWING NORTH AND WEST ACROSS THE NORTH OVER THE NEXT SEVERAL HOURS...ACTIVITY ON RADAR HAS BEGAN TO REALLY LIGHT UP AND FILL WITH POTENTIAL FOR CELL MERGERS OVER THE SALT LAKE VALLEY AS THE MID LEVEL FRONT APPROACHES FROM THE WEST. WILL CONTINUE TO MONITOR THIS CLOSELY IN THE VERY SHORT TERM AS HEAVY RAIN LOOKS LIKELY. SHOULD SEE A BRIEF REPRIEVE IN PRECIP LATE THIS EVENING AS THE FIRST WAVE PULLS OFF TO THE EAST...THE SOUTHS ACTIVITY LIKELY WANING RAPIDLY WITH LOSS OF DIURNAL SUPPORT. UPSTREAM THE NEXT DISTURBANCE RAPIDLY APPROACHING FROM WESTERN NEVADA WILL BE ON THE DOORSTEP INCREASING ACTIVITY ONCE AGAIN FOR THE LATTER HALF OF THE NIGHT ACROSS THE NORTHERN HALF OF THE STATE. LIKELY POPS WILL CONTINUE THROUGH THE NIGHT INTO SATURDAY MORNING BEFORE HEIGHTS BEGIN TO BUILD SATURDAY AFTERNOON. BELOW SEASONAL NORMS AND ISOLATED SHOWERS FOCUSED OVER THE TERRAIN IS EXPECTED. THE SOUTH HOWEVER WILL BENEFIT FROM DRYING MID LEVEL WESTERLY FLOW AND RISING HEIGHTS...DRY WITH BELOW SEASONAL TEMPS THE BOTTOM LINE FOR SATURDAY ACROSS THE SOUTH. HEIGHTS WILL CONTINUE TO BUILD ACROSS THE REGION THROUGH THE WEEKEND AND INTO NEXT WEEK. MID-LEVEL DRYING WILL ENCOMPASS THE FORECAST AREA IN ITS ENTIRETY BY LATE SATURDAY. A LONG ZONAL FETCH OF DRY MID LEVEL AIR UPSTREAM WILL SETTLE INTO THE GREAT BASIN EARLY NEXT WEEK AND REMAIN IN PLACE THROUGH THE REMAINDER OF THE FORECAST PERIOD. THIS WILL ALLOW A SLOW MODERATION OF TEMPS UNDER MOSTLY CLEAR CONDITIONS FOR THE MID TO LATE PERIODS WITH GRADUALLY RISING HEIGHTS. HAVE DISREGARDED THE 12Z GFS SOLUTION OF A CLOSING TROUGH DESCENDING THROUGH THE AREA MIDWEEK PRODUCING LIGHT SHOWERS OVER THE TERRAIN...TOTAL OUTLIER IN GUIDANCE AT THIS TIME. BOTTOM LINE WITH GOING FORECAST...UNSEASONABLY COOL AND WET THROUGH TONIGHT...PLEASANT THIS WEEKEND WITH AFTERNOON BUILDUPS AND BELOW SEASONAL TEMPS...DRY WITH A SLIGHT WARMING TREND TO JUST ABOVE CLIMO NEXT WEEK. && .AVIATION...VFR CONDITIONS WILL PREVAIL AT THE KSLC TERMINAL THROUGH THE CURRENT TAF PERIOD. GENERALLY NORTHERLY WINDS EXIST AT THE TERMINAL AND ARE EXPECTED TO CONTINUE. EXPECT CEILINGS 060-070 WITH RAIN SHOWERS AND ISOLATED THUNDERSTORMS THROUGH 06Z. SHOWERS SHOULD CONTINUE THROUGH THE NIGHT. EXPECT WINDS TO RETURN TO THE SOUTHEAST AFTER03Z BUT THERE IS A 30 PERCENT CHANCE THAT THEY STAY NORTHWEST UNTIL AFTER 06Z OR LONGER. && .FIRE WEATHER...A COLD FRONT ACROSS CENTRAL UTAH LATE THIS AFTERNOON WILL WEAKEN OVERNIGHT. MEANWHILE...ANOTHER DISTURBANCE IS CURRENTLY MOVING INTO WEST-CENTRAL UTAH...WITH ANOTHER TO FOLLOW LATE TONIGHT. THESE FEATURES WILL DRIVE SHOWER AND THUNDERSTORM ACTIVITY ACROSS MUCH OF THE FIRE DISTRICT THROUGH TONIGHT...WITH A FEW SHOWERS LINGERING THROUGH TOMORROW MORNING. LIGHTNING WILL BE MOST PREVALENT ACROSS SOUTHERN AND EASTERN UTAH THROUGH THIS EVENING WHERE THE AIRMASS IS MORE UNSTABLE. COOLER AIR WILL CONTINUE TO PUSH INTO UTAH BEHIND THE FRONT. THE AIRMASS WILL SEE A DRYING TREND TOMORROW THROUGH THE EARLY PART OF NEXT WEEK AS HIGH PRESSURE BUILDS INTO THE AREA. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && MERRILL/YOUNG/CHENG FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Sep 16, 6:40 AM MDT, 14 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 640 AM MDT FRI SEP 16 2011 UTZ010-012>016-019>021-517-518-171300- WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- 640 AM MDT FRI SEP 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... SOUTHERN UTAH AND EASTERN UTAH. .DAY ONE...TODAY AND TONIGHT LINGERING MOISTURE FROM THE STORM SYSTEM THAT AFFECTED SOUTHERN UTAH THE PAST COUPLE OF DAYS WILL SPAWN A FEW TERRAIN-BASED SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN AND EASTERN UTAH. THE COLD FRONT MOVING OUT OF NEVADA THIS MORNING WILL STALL ACROSS CENTRAL UTAH LATER TODAY. THIS BOUNDARY WILL BE THE FOCUS OF SHOWERS AND THUNDERSTORMS THROUGH CENTRAL UTAH LATER TODAY...AND LIKELY WELL INTO THE NIGHT TIME HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FRIDAY COLD FRONT WILL REMAIN STALLED ACROSS CENTRAL UTAH EARLY SATURDAY. THIS BOUNDARY WILL SERVE AS THE FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS ON SATURDAY. THE SHOWERS AND THUNDERSTORMS WILL GRADUALLY DISSIPATE LATE SATURDAY...WITH JUST A FEW SHOWERS LINGERING INTO SATURDAY EVENING. RESIDUAL MOISTURE COULD SPAWN A FEW MORE THUNDERSTORMS SUNDAY...THOUGH MOST OF THIS ACTIVITY WILL REMAIN CONFINED TO THE HIGHER TERRAIN. A DRIER WESTERLY FLOW ALOFT WILL DEVELOP ACROSS THE AREA FOR LATE SUNDAY THROUGH EARLY NEXT WEEK. TEMPERATURES WILL CLIMB BACK TO NEAR SEASONAL NORMS EARLY IN THE WEEK...WITH READINGS REACHING TO AT OR SLIGHTLY ABOVE NORMAL MIDWEEK. PATCHY MOISTURE WORKING IN FROM THE SOUTH COULD RESULT IN ISOLATED MOUNTAIN THUNDERSTORMS MIDWEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. UTZ001>009-011-WYZ021-151300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WESTERN UINTA BASIN-SOUTHWEST WYOMING- 640 AM MDT FRI SEP 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A COLD FRONT OVER EASTERN NEVADA EARLY THIS MORNING WILL SWEEP EAST ACROSS NORTHERN UTAH TODAY. SCATTERED LIGHT SHOWERS WELL AHEAD OF THE COLD FRONT WILL BE REPLACED BY HEAVIER SHOWERS AND ISOLATED THUNDERSTORMS ALONG THE FRONT LATER THIS MORNING THROUGH THIS AFTERNOON. SHOWERS WILL CONTINUE ACROSS SOUTHWEST WYOMING AND NORTHEAST UTAH THIS EVENING...WITH SIGNIFICANTLY LESS ACTIVITY WELL BEHIND THE FRONT ACROSS NORTHWEST UTAH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE SOUTHERN END OF THE FRIDAY COLD FRONT WILL STALL ACROSS CENTRAL UTAH SATURDAY. SCATTERED SHOWERS WILL DEVELOP AGAIN NORTH OF THE FRONT SATURDAY AFTERNOON...WITH ISOLATED THUNDERSTORMS ALSO A POSSIBILITY BY LATE MORNING OR EARLY AFTERNOON. THE SHOWER AND THUNDERSTORM ACTIVITY WILL WIND DOWN LATE IN THE DAY...WITH ONLY A FEW LIGHT SHOWERS LINGERING OVER THE FAR NORTH INTO EARLY SATURDAY EVENING. A GENERALLY DRY AND MILD WESTERLY FLOW ALOFT WILL REMAIN ACROSS NORTHERN UTAH AND SOUTHWEST WYOMING SUNDAY THROUGH THE FIRST HALF OF NEXT WEEK. HIGH PRESSURE ALOFT WILL GRADUALLY STRENGTHEN ACROSS THE GREAT BASIN DURING THE WEEK. TEMPERATURES WILL RETURN TO SEASONAL NORMS OR SLIGHTLY HIGHER MIDWEEK. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE...THOUGH THESE WILL BE CONFINED TO THE HIGHER TERRAIN AND NEAR THE IDAHO BORDER REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Local storm report, Sep 16, 4:46 PM MDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
446 PM MDT FRI SEP 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM FLASH FLOOD 2 NW SPRINGDALE 37.20N 113.02W
09/16/2011 WASHINGTON UT PARK/FOREST SRVC
WIDESPREAD FLASH FLOODING ACROSS THE SOUTHWESTERN PART OF
ZION NATIONAL PARK. RAINFALL AMOUNTS OF 1.60 INCHES FELL
IN A TWO HOUR PERIOD. FLOODING...ROCKFALL...AND LARGER
WASHES IN FLOOD.
&&
BMCINERNLocal storm report, Sep 16, 4:48 PM MDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
448 PM MDT FRI SEP 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM FLASH FLOOD 2 N SPRINGDALE 37.21N 113.00W
09/16/2011 WASHINGTON UT PARK/FOREST SRVC
WIDESPREAD FLASH FLOODING ACROSS MULTIPLE DRAINAGES IN
ZION NP. PINE CREEK FLASHED TO 6-7 FT. SPRY CANYON
FLASHED IN ADDITION TO ROCKFALL ACROSS MANY ROADS...AND
FLASH FLOODING ACROSS ALL NORTHERN ASPECTS OF ZION NP.
&&
BMCINERNLocal storm report, Sep 16, 6:33 PM MDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
633 PM MDT FRI SEP 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL 3 N GOBLIN VALLEY 38.58N 110.70W
09/16/2011 E1.00 INCH EMERY UT PARK/FOREST SRVC
RELAYED BY HIKERS WHO WERE CAUGHT IN CRACK CANYON
&&
RGRAHAMLocal storm report, Sep 16, 6:58 PM MDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
658 PM MDT FRI SEP 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD GOBLIN VALLEY 38.54N 110.70W
09/16/2011 EMERY UT PARK/FOREST SRVC
LARGE FLASH FLOOD IN CRACK AND LITTLE WILDHORSE CANYONS.
HIKERS IN CRACK CANYON RACED OUT OF CANYON DURING STORM
AS RUNOFF POURED OVER CANYON WALLS. CAR WAS HIT WITH
WATER HALF WAY UP THE DOOR AS THEY CROSSED WASH EXITING
THE AREA. GOBLIN VALLEY PARK RANGERS ALSO REPORTED
FLOODING ALONG WASHES NEAR LITTLE WILDHORSE CANYON.
&&
RGRAHAMThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 7:42 PM MDT | Severe Thunderstorm Warning | SLC | Washington | 48 min |
| Sep 16, 8:02 PM MDT | Severe Thunderstorm Warning | SLC | Washington | 43 min |
| Sep 16, 8:10 PM MDT | Tornado Warning | SLC | Washington | 20 min |
| Sep 17, 9:01 AM MDT | Areal Flood Advisory | SLC | Emery, Sevier, Wayne | 4 hr |
| Sep 17, 5:25 PM MDT | Flash Flood Warning | SLC | Garfield, Wayne | 3 hr |
Nearby
Severe Thunderstorm Warnings in Utah, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.